Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society since 1997, the purpose of this electronic-only journal is to provide a forum for mathematical work in related fields broadly described as conformal geometry and dynamics. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.49.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Corrigendum to “Free subgroups of surface mapping class groups”
HTML articles powered by AMS MathViewer

by James W. Anderson, Javier Aramayona and Kenneth J. Shackleton
Conform. Geom. Dyn. 13 (2009), 136-138
Published electronically: May 26, 2009

Corrigendum: Conform. Geom. Dyn. 11 (2007), 44-55.


We provide a corrigendum to the results of Conform. Geom. Dyn. 11 (2007), 44–55, pointing out an error in the proofs of Propositions 4.3 and 5.4 and providing corrected statements.
  • James W. Anderson, Javier Aramayona, and Kenneth J. Shackleton, Free subgroups of surface mapping class groups, Conform. Geom. Dyn. 11 (2007), 44–55. MR 2295997, DOI 10.1090/S1088-4173-07-00156-7
  • K. Fujiwara, Subgroups generated by two pseudo-Anosov elements in a mapping class group. I. Uniform exponential growth. In Groups of Diffeomorphisms, 283-296, ASPM 52, 2008, Mathematical Society of Japan.
  • E. Klarreich, The boundary at infinity of the curve complex and the relative \teichmuller space, Stony Brook preprint, 1999.
  • J. Mangahas, Uniform uniform exponential growth of subgroups of the mapping class group. Preprint, arXiv:0805.0133
Similar Articles
  • Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2000): 20F65, 57M50
  • Retrieve articles in all journals with MSC (2000): 20F65, 57M50
Bibliographic Information
  • James W. Anderson
  • Affiliation: School of Mathematics, University of Southampton, Southampton SO17 1BJ, England
  • Javier Aramayona
  • Affiliation: Department of Mathematics, National University of Ireland, Galway, Ireland
  • MR Author ID: 796736
  • Kenneth J. Shackleton
  • Affiliation: University of Tokyo (IPMU), 5-1-5 Kashiwa-no-ha, Kashiwa-shi, Chiba, 277-8568 Japan
  • Received by editor(s): January 13, 2009
  • Published electronically: May 26, 2009
  • © Copyright 2009 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Conform. Geom. Dyn. 13 (2009), 136-138
  • MSC (2000): Primary 20F65; Secondary 57M50
  • DOI:
  • MathSciNet review: 2507249